The routing policy problem of a stochastic flow network

Yi-Kuei Lin, Kung Chi Li

Research output: Contribution to conferencePaperpeer-review

Abstract

Under the assumption that each arc's capacity of the network is deterministic, the quickest path problem is to find a path sending a given amount of data from the source to the sink such that the transmission time is minimized. However, in a stochastic-flow network, the minimum transmission time is not fixed. We try to evaluate the system reliability that d units of data can be sent through the stochastic-flow network within the time constraint according to a routing policy. The solution procedure is presented to calculate the system reliability with respect to a routing policy. An efficient algorithm is subsequently proposed to derive the optimal routing policy.

Original languageEnglish
Pages470-473
Number of pages4
StatePublished - 1 Dec 2009
Event15th ISSAT International Conference on Reliability and Quality in Design - San Francisco, CA, United States
Duration: 6 Aug 20098 Aug 2009

Conference

Conference15th ISSAT International Conference on Reliability and Quality in Design
CountryUnited States
CitySan Francisco, CA
Period6/08/098/08/09

Keywords

  • Optimal
  • Quickest path
  • Routing policy
  • Stochastic-flow network
  • System reliability

Cite this